# SDR SWIA200110146

- Difficulty date: September 3, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 6,213 hours, 9,006 cycles
- System (JASC): 2422 · AC Inverter
- Part: Relay
- Condition: Overheated
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE INVERTER NR 2 FAILED, ACCOMPANIED BY SMELL OF ELECT SMOKE.FOUND RELAY SOCKET K002 FRIED.  REPLACED SOCKET AND RELAY IAW 24-00-00.  GROUND OPS CHECK GOOD.
